Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have two bulging veins on either side of my temple, Can these be removed any way ?

I have two bulging veins on either side of my temple running from my ear, all along the side of my head to my hear line. They are very prominent and when they are enlarged after exercise or alcohol consumption can be very noticeable. I m not a vain person but it s making me lose confidence. Can these be removed either by surgery or injection ?
Asked On : Sun, 16 Jan 2011
Answers:  2 Views:  1656
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Dear Mr. S. Brown,
The veins you have mentioned can be sclerosed using injections by a surgeon as head has got good vascular supply and anastomoses.
Dr. Rakhi Tayal
Answered: Sun, 16 Jan 2011
I find this answer helpful
  User's Response
Dr. Rakhi Tayal
Thank you for your quick response.I will check further with a local doctor.
Regards,
S.Brown


Dear Mr. S. Brown,
The veins you have mentioned can be sclerosed using injections by a surgeon as head has got good vascular supply and anastomoses.
Answered: Sun, 16 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor